# SDR UPS04143537

- Difficulty date: November 23, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0816
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE WARNING LIGHTS ARE INOP.  WARNING BUZZER IS OPERATIONAL     OPERATED EVAC SLIDE WARNING IAW 52-73-11-4 LIGHT AND BUZZER, OPS CK GOOD.
